Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 6, Pages 511-524

Darboux-Lamé equation and isomonodromic deformation

School of Engineering, Doshisha University, Kyotanabe 610-0394, Japan

Received 10 September 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mayumi Ohmiya, “Darboux-Lamé equation and isomonodromic deformation,” Abstract and Applied Analysis, vol. 2004, no. 6, pp. 511-524, 2004.